An exactly solved model for mutation, recombination and selection

Baake M, Baake E (2003)
Canadian Journal of Mathematics 55(1): 3-41.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
It is well known that rather general mutation-recombination models can besolved algorithmically (though not in closed form) by means of Haldanelinearization. The price to be paid is that one has to work with a multipletensor product of the state space one started from. Here, we present a relevant subclass of such models, in continuous time, withindependent mutation events at the sites, and crossover events between them. Itadmits a closed solution of the corresponding differential equation on thebasis of the original state space, and also closed expressions for the linkagedisequilibria, derived by means of M\"obius inversion. As an extra benefit, theapproach can be extended to a model with selection of additive type acrosssites. We also derive a necessary and sufficient criterion for the mean fitnessto be a Lyapunov function and determine the asymptotic behaviour of thesolutions.
Erscheinungsjahr
Zeitschriftentitel
Canadian Journal of Mathematics
Band
55
Zeitschriftennummer
1
Seite
3-41
ISSN
eISSN
PUB-ID

Zitieren

Baake M, Baake E. An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics. 2003;55(1):3-41.
Baake, M., & Baake, E. (2003). An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics, 55(1), 3-41. doi:10.4153/CJM-2003-001-0
Baake, M., and Baake, E. (2003). An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics 55, 3-41.
Baake, M., & Baake, E., 2003. An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics, 55(1), p 3-41.
M. Baake and E. Baake, “An exactly solved model for mutation, recombination and selection”, Canadian Journal of Mathematics, vol. 55, 2003, pp. 3-41.
Baake, M., Baake, E.: An exactly solved model for mutation, recombination and selection. Canadian Journal of Mathematics. 55, 3-41 (2003).
Baake, Michael, and Baake, Ellen. “An exactly solved model for mutation, recombination and selection”. Canadian Journal of Mathematics 55.1 (2003): 3-41.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: math/0210422

Suchen in

Google Scholar